MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION HI-FLO FATHOM-16 SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION HI-FLO FATHOM-16 SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number M001195960
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient with recent history of abdominal pain, hematemesis, cardiac arrest followed by resuscitation was admitted for an interventional radiology embolization.The pre-loaded torqueable microcatheter from the direxion¿ hi-flo¿ fathom¿-16 system broke off during the procedure.Everything was removed without known harm to the patient.The faulty device was exchanged to continue with the procedure.

Brand Name
DIREXION HI-FLO FATHOM-16 SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12352763
Report Number12352763
Device Sequence Number17088798
Product Code KRA
UDI-Device Identifier08714729991069
UDI-Public(01)08714729991069(17)210813(10)24266257
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/17/2021
Report Date (Section F) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001195960
Device Catalogue NumberM001195960
Device Lot Number24266257
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/23/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight78
Date Report Sent to FDA08/17/2021